Show simple item record

dc.contributor.authorBuzzi, C. A. [UNESP]
dc.contributor.authorEuzébio, R. D. [UNESP]
dc.contributor.authorMereu, A. C.
dc.date.accessioned2018-12-11T16:57:37Z
dc.date.available2018-12-11T16:57:37Z
dc.date.issued2016-06-01
dc.identifierhttp://dx.doi.org/10.1016/j.bulsci.2015.06.002
dc.identifier.citationBulletin des Sciences Mathematiques, v. 140, n. 5, p. 519-540, 2016.
dc.identifier.issn0007-4497
dc.identifier.urihttp://hdl.handle.net/11449/171894
dc.description.abstractDetect the birth of limit cycles in non-smooth vector fields is a very important matter into the recent theory of dynamical systems and applied sciences. The goal of this paper is to study the bifurcation of limit cycles from a continuum of periodic orbits filling up a two-dimensional isochronous cylinder of a vector field in R3. The approach involves the regularization process of non-smooth vector fields and a method based in the Malkin bifurcation function for C0 perturbations. The results provide sufficient conditions in order to obtain limit cycles emerging from the cylinder through smooth and non-smooth perturbations of it. To the best of our knowledge they also illustrate the implementation by the first time of a new method based in the Malkin bifurcation function. In addition, some points concerning the number of limit cycles bifurcating from non-smooth perturbations compared with smooth ones are studied. In summary the results yield a better knowledge about limit cycles in non-smooth vector fields in R3 and explicit a manner to obtain them by performing non-smooth perturbations in codimension one Euclidean manifolds.en
dc.format.extent519-540
dc.language.isoeng
dc.relation.ispartofBulletin des Sciences Mathematiques
dc.sourceScopus
dc.subjectLimit cycles
dc.subjectMalkin's bifurcation function
dc.subjectNon-smooth vector fields
dc.titleBifurcation of limit cycles from a non-smooth perturbation of a two-dimensional isochronous cylinderen
dc.typeArtigo
dc.contributor.institutionUniversidade Estadual Paulista (Unesp)
dc.contributor.institutionUniversidade Federal de São Carlos (UFSCar)
dc.description.affiliationDepartment of Mathematics IBILCE-UNESP Univ. Estadual Paulista, Rua Cristovão Colombo 2265, Jardim Nazareth
dc.description.affiliationDepartment of Physics Chemistry and Mathematics UFSCar
dc.description.affiliationUnespDepartment of Mathematics IBILCE-UNESP Univ. Estadual Paulista, Rua Cristovão Colombo 2265, Jardim Nazareth
dc.identifier.doi10.1016/j.bulsci.2015.06.002
dc.rights.accessRightsAcesso aberto
dc.identifier.scopus2-s2.0-84931432222
dc.identifier.file2-s2.0-84931432222.pdf
dc.identifier.lattes6682867760717445
dc.identifier.orcid0000-0003-2037-8417
unesp.author.lattes6682867760717445[1]
unesp.author.orcid0000-0003-2037-8417[1]
dc.relation.ispartofsjr0,960
Localize o texto completo

Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record